Loading [MathJax]/jax/output/SVG/config.js
Theory of Stochastic Processes
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory of Stochastic Processes, 2019, том 24(40), выпуск 2, страницы 17–31 (Mi thsp304)  

The nonlocal conjugation problem for one-dimensional parabolic equation with discontinuous coefficients and associated Feller semigroup

B. I. Kopytkoa, R. V. Shevchukb

a Institute of Mathematics, Czestochowa University of Technology, Poland
b Institute of Applied Mathematics and Fundamental Sciences, Lviv Polytechnic National University, Ukraine
Список литературы:
Аннотация: By the boundary integral equations method we establish the classical solvability of the conjugation problem for one-dimensional linear parabolic equation of the second order (backward Kolmogorov equation) with nonlocal Feller-Wentzell conjugation condition. Using the solution of this problem, we construct the two-parameter Feller semigroup associated with the inhomogeneous diffusion process in bounded domain with moving membrane.
Ключевые слова: Feller semigroup, parabolic potential, method of successive approximations.
Тип публикации: Статья
MSC: Primary 60J60; Secondary 35K20
Язык публикации: английский
Образец цитирования: B. I. Kopytko, R. V. Shevchuk, “The nonlocal conjugation problem for one-dimensional parabolic equation with discontinuous coefficients and associated Feller semigroup”, Theory Stoch. Process., 24(40):2 (2019), 17–31
Цитирование в формате AMSBIB
\RBibitem{KopShe19}
\by B.~I.~Kopytko, R.~V.~Shevchuk
\paper The nonlocal conjugation problem for one-dimensional parabolic equation with discontinuous coefficients and associated Feller semigroup
\jour Theory Stoch. Process.
\yr 2019
\vol 24(40)
\issue 2
\pages 17--31
\mathnet{http://mi.mathnet.ru/thsp304}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/thsp304
  • https://www.mathnet.ru/rus/thsp/v24/i2/p17
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Theory of Stochastic Processes
    Статистика просмотров:
    Страница аннотации:112
    PDF полного текста:41
    Список литературы:23
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025